# SDR DALA1136539880

- Difficulty date: May 9, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS AREAS OF CORROSION FROM STA 200 TO 315,LBL 44.  BLENDED CORROSION AT 3 AREAS STA 210, 245, AND 260  ON SEAT TRACK LBL 44- OUT OF LIMITS, PER SRM 53-05, FIG 4B, SHEET 1.  REMOVED AND REPLACED DAMAGED SECTION FROM STA 200 TO 268 AT PREVIOUS SPLICE REPAIR REF SRM 53-05, PG 32 AND SRM 51-30-1, PG 11, 3 EA AREAS OF SEAT TRACK REWORKED AT STA 210, 245, AND 260 OUT OF LIMITS.
